# SDR CA000925021

- Difficulty date: September 10, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Aircraft time: 20,363 hours
- Engine: Pwa PW123
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 5008269H
- Condition: Leaking
- Location: Fuel System
- Part time: 7,555 hours, 11,061 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING LEAK CHECK AFTER INSTALLATION, A LEAK WAS DISCOVERED AT THE FUEL PUMP TO MFC MATING SURFACE. THE MS9967-016 O-RINGS WERE REPLACED, BUT THE LEAK PERSISTED. CLOSER INVESTIGATION OF THE PUMP MATING SURFACE REVEALED THAT THE O-RING CUTOUTS AT THE OUTLET AND BYPASS RETURN PORTS WERE MACHINED DEEPER THAN A COMPARABLE UNIT. (APPROXIMATELY .005 IN OUT OF TOLERANCE). ANOTHER FUEL PUMP WAS FITTED AND THE AIRCRAFT WAS RETURNED TO SERVICE. THE SUBJECT PUMP WAS RETURNED TO THE OVERHAUL FACILITY. ENGINE CHX.
